# SDR USAA000293

- Difficulty date: March 2, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N277AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22889
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND 1 INCH OF CORROSION AT BS 908, STRINGER 20L.  REMOVED AND REPLACED STRINGER SPLICE PER SRM 51-10-1.  CORROSION LEVEL 1.  (M)
